Kindly Do not Post Raw Material & Job Post Enquiries
  • Follow Us:

EACH ML CONTAINS:-PHENYLPHRINE HCL….2.5MG,CPM….1MG,PARACETAMOL….125MG

Composition : EACH ML CONTAINS:-PHENYLPHRINE HCL….2.5MG,CPM….1MG,PARACETAMOL….125MG


Quick Enquiry

PHENYLEPHRINE + CPM + PARACETAMOL - Chlorpheniramine + Paracetamol + Phenylephrine is a combination of three medicines that reduce symptoms of a common cold: Chlorpheniramine, Paracetamol, and Phenylephrine. Sneezing, runny nose, and watery eyes are among the allergy symptoms that chlorpheniramine treats. Analgesic and antipyretic, paracetamol. It blocks the chemical signals to the brain that prevent pain and fever from leaving the brain. A nasal decongestant called phenylephrine constricts small blood vessels, relieving nasal congestion or stuffiness.

EXPERT ADVICE FOR CHLORPHENIRAMINE MALEATE + PARACETAMOL + PHENYLEPHRINE

  • Chlorpheniramine Maleate + Paracetamol + Phenylephrine helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.

Before taking this medicine

You should not use this medicine if you are allergic to acetaminophen, chlorpheniramine, or phenylephrine. Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • asthma or COPD, cough with mucus, or cough caused by smoking, emphysema, or chronic bronchitis;
  • blockage in your stomach or intestines;
  • liver disease, alcoholism, or if you drink more than 3 alcoholic drinks per day;
  • kidney disease;
  • high blood pressure, heart disease, coronary artery disease, or recent heart attack;
  • enlarged prostate or urination problems;
  • eye disease;
  • diabetes;
  • overactive thyroid;
  • pheochromocytoma

It is not known whether acetaminophen, chlorpheniramine, and phenylephrine will harm an unborn baby. Do not use this medicine without your doctor's advice if you are pregnant. This medicine can pass into breast milk and may harm a nursing baby. Antihistamines and decongestants can also slow the production of breast milk. Do not use this medicine without your doctor's advice if you are breast-feeding a baby.


lifevisionchandigarh

We have been widely appreciated by our clients as dependable business partner, which can guide them in the consumer markets with expertise and tenacity.

Follow Us

Our Address

PLOT NO 11-12, DANIK BHASKAR BUILDING,
SECTOR 25-D, CHANDIGARH – 160014, INDIA

+91-9875959362

mkt26lvhc@gmail.com